# SDR JR2R20240113599

- Difficulty date: January 13, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 17,314 hours, 10,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Zone 500
- Part time: 17,314 hours, 10,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LEADING EDGE PANEL AT #1 PYLON CHAFFED
